# SDR ASOA20151115192V

- Difficulty date: November 15, 2015
- Submitted: November 15, 2015
- Operation: Air carrier
- Aircraft: N22909
- Make and model: Emb EMB-145LR
- Aircraft serial: 145459
- Aircraft time: 31,868 hours, 25,789 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334048
- Condition: Cracked
- Location: Frame 76
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE LT AFT SKIN WAS FOUND TO BE CRACKED AROUND A RIVET AT FRAME 76, STRINGER 6L.  MAINTENANCE PERFORMED A DOUBLER REPAIR IAW EC5330-03071.   THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
